MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SROM*STM ST,30+4L NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 SROM*STM ST,30+4L NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3518
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Loss of Range of Motion (2032); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.Adverse event review: the report that the patient has now been identified as deceased has been reviewed in the context of the medical records and pfs allegations provided.It was indicated that the patient was deceased, but none of the allegations provided allege or suggest that the patient's death was in any way related to the depuy products or associated procedures.Additionally, the patient's revision surgery occurred in 2013, but per her employment record, it was noted that she did not leave her employment with (b)(6) until 2019, due to her death, six years later.It is reasonable to conclude that based upon the information currently available that there is no evidence or allegation that the death of this patient is related to depuy devices or procedures.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pfs and medical records received.Pfs reported that patient post 1st revision patient still complaints of pain, aches, limitations with activity, high cobalt and chromium levels continued until death.After review of medical records, it was reported that patent suffered post operative acute blood loss anemia.Doi: (b)(6) 2005 (stem,sleeve).Doi: (b)(6) 2013 (cup,screws,apex,liner,head).Dor: none reported.(left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key12333829
Report Number1818910-2021-18036
Device Sequence Number20375047
Product Code LWJ
UDI-Device Identifier10603295178217
UDI-Public10603295178217
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K910664
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number56-3518
Device Catalogue Number563518
Device Lot Number1081762
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 36IDX56OD.; APEX HOLE ELIM POSITIVE STOP.; DELTA CER HEAD 11/13 36MM +3.; PINN CAN BONE SCREW 6.5MMX25MM.; PINN CAN BONE SCREW 6.5MMX30MM.; PINN SECTOR W/GRIPTION 56MM.; S-ROM*SLEEVE PRX ZT, 18F-XXL.; SROM*STM ST,30+4L NK,18X13X160.
Outcome Attributed to Adverse Event Required Intervention;